It sounds like you are having urinary retention which would give you those symptoms. Several things can cause this. Metoprolol isn't one of them. Talk to your Dr about it.
Yes. I have been on this medication for about 3 yrs after having gotten off Cartia XL. I have heart arrythmia (overly fast heartbeat). This drug causes the need to urinate every 2 or 3 hrs including all night long. Since April I have had 3 bladder infections. No doctor will really agree that this condition has anything to do with taking Toprol, but my doctor did recommend taking Cranberry capsules which will keep the bladder more acidic and hopefully resolve the UTI's. I use Cran-Max (500mg) which I get at Walgreen's and you only have to take it once per day. Many health food stores have various cranberry capsules, but most of them are more expensive and recommend taking it 2 or 3 times a day which I do not want. Hope this helps. Sacajan.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jan 2015 • 1 answer
Updated 9 Jun 2015 • 2 answers
Updated 22 Jan 2018 • 1 answer
Updated 28 Mar 2016 • 1 answer
Posted 14 Feb 2019 • 0 answers